DSpace Repository

A submajorization of Carlen and Lieb convexity

Show simple item record

dc.contributor.author Bekjan, Turdebek N.
dc.date.accessioned 2020-09-03T08:15:39Z
dc.date.available 2020-09-03T08:15:39Z
dc.date.issued 2016-04-01
dc.identifier.isbn DOI: 10.1016/j.laa.2015.12.026
dc.identifier.issn 0024-3795
dc.identifier.uri http://dspace.enu.kz/handle/data/16049
dc.description.abstract We show the following function on m-tuples of positive operators in finite von Neumann algebra M: Φ p(A1,A2,⋯, Am)=∥(∑k=1mAkp)1/p∥LE(M) is jointly convex for 1≤p≤2 and for any symmetric norm ∥·∥LE(M) associated with M. © 2016 Elsevier Inc. All rights reserved. ru_RU
dc.language.iso en ru_RU
dc.publisher Linear Algebra and Its Applications ru_RU
dc.relation.ispartofseries Volume 494;Pages 23-31
dc.subject Trace function ru_RU
dc.subject Jointly concave ru_RU
dc.subject Measurable operator ru_RU
dc.subject Finite von Neumann algebra ru_RU
dc.title A submajorization of Carlen and Lieb convexity ru_RU
dc.type Article ru_RU

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account